This work is licensed under a
Creative Commons Attribution 4.0 International License
 M.A. Lavrent'ev, On the theory of conformal mappings, Tr. Fiz. -Mat. Inst. Akad. Nauk SSSR, 5 (1934) 159-245. (in Russian).
 G.M. Goluzin, Geometric theory of functions of a complex variable, Nauka, Moscow, USSR, 1966. (in Russian).
 G.P. Bakhtina, Variational methods and quadratic differentials in problems for disjoint domains, PhD thesis, Kiev, Ukrainian SSR, 1975. (in Russian).
 A.K. Bakhtin, G.P. Bakhtina, Yu.B. Zelinskii, Topological-algebraic structures and geometric methods in complex analysis, Inst. Math. NAS Ukraine, Kiev, Ukraine, 2008. (in Russian).
 V.N. Dubinin Separating transformation of domains and problems of extremal division, Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Ros. Akad. Nauk. 168 (1988) 48-66. (in Russian).
 V.N. Dubinin, Method of symmetrization in the geometric theory of functions of a complex variable, Usp. Mat. Nauk. 49(1) (1994) 3-76.
 A.K. Bakhtin, Inequalities for the inner radii of nonoverlapping domains and open sets, Ukr. Math. J. 61(5) (2009) 716-733.
 A.K. Bakhtin, A.L. Targonskii, Extremal problems and quadratic differential, Nonlin. Oscillations. 8(3) (2005) 296-301.
 A.L. Targonskii, Extremal problems of partially nonoverlapping domains on a Riemann sphere, Dop. NAN Ukr. 9 (2008) 31-36. (in Russian).
 A. Targonskii, Extremal problems on the generalized (n; d)-equiangular system of points, An. St. Univ. Ovidius Constanta. 22(2) (2014) 239-251.
 A.L. Targonskii, Extremal problems for partially non-overlapping domains on equiangular systems of points, Bull. Soc. Sci. Lett. Lodz. 63(1) (2013) 57-63.
 A. Targonskii, I. Targonskaya, On the One Extremal Problem on the Riemann Sphere, International Journal of Advanced Research in Mathematics. 4 (2016) 1-7.
 V.N. Dubinin, Asymptotic representation of the modulus of a degenerating condenser and some its applications, Zap. Nauchn. Sem. Peterburg. Otdel. Mat. Inst. 237 (1997) 56-73. (in Russian).
 V.N. Dubinin, Capacities of condensers and symmetrization in geometric function theory of complex variables, Dal-nayka, Vladivostok, Russia, 2009. (in Russian).
 W.K. Hayman, Multivalent functions, Cambridge University, Cambridge, (1958).
 J.A. Jenkins, Univalent functions and conformal mapping, Springer, Berlin, (1958).
 A. Targonskii, I. Targonskaya, "Extreme problem for partially nonoverlapping domains on a Riemann sphere", Journal of Mathematical Sciences, 2018DOI: https://doi.org/10.1007/s10958-018-4060-1